Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Wellbutrin And Trazodone


  • Please log in to reply
3 replies to this topic

#1 Autumn

Autumn

    Member

  • Gold Member
  • PipPipPipPipPipPipPip
  • 1,243 posts
  • Location:EU

Posted 18 March 2010 - 08:32 AM

Hi all,

A quick question : does anyone take Wellbutrin in combination with Trazodone and what are your experiences?
I upped my dose of Wellbutrin XL to 300mg about 2 weeks ago. So far it doesn't really differ with the 150mg. I still feel nauseous and have chills some of the time. Maybe I should give it another two weeks and see what happens...
The normal benzodiazepines don't help much with sleep for me (and are ofcourse highly addictive). My pdoc put me on Trazodone 100mg to help with sleep.
I started last night and decided to take 50mg first. I woke up this morning with an incredible headache, migraine-like (I don't get migraine headaches normally). I couldn't go to work today because of it. Does this sound familiar to anyone?
I tried calling my pdoc serveral times but she's probably not in today. I called my GP as well, who told me this combination of meds is being prescribed and shouldn't normally have bad interactions. Maybe it's just me having a bad reaction?

Some input anyone?

Thanks,
Autumn

#2 Sheepwoman

Sheepwoman

    Administrative Mod/Coordinator

  • Admin Team- Mod/Administrator
  • 27,850 posts
  • Gender:Female
  • Location:Santa Rosa CA

Posted 21 March 2010 - 12:48 PM

I've not taken this combo. I have taken Trazodone in the past. I remember at start-up (50mg) I had a "hangover" the next morning. Headache was not as severe as what you described. It didn't keep me asleep all night until I got to 200mg. It worked well for many years.

Does your pdoc know about your nausea and chills? Normally, SE's taper off in a few weeks of start-up.

Let us know how you're doing.
Sheepwoman
It is not the life I lived; but the life I leave behind. Posted Image
Sheepwoman

God will give you no more than you can handle. This is all a test to see if you are really ready for the good things that are going to come your way. All this pain is going to come back and make me stronger.-Clarence Clemmons 1942-2011

Everything I know, I know because I love. Leo Tolstoy War and Peace

#3 Autumn

Autumn

    Member

  • Gold Member
  • PipPipPipPipPipPipPip
  • 1,243 posts
  • Location:EU

Posted 24 March 2010 - 01:51 PM

Sheepwoman,

Thanks for replying...
Meanwhile, I talked to my pdoc about the severe headache. Apparently it was me having a bad reaction. It scared me.
Lots of people take this combo without problems. A minorty does get this kind of bad headaches with hypersensitivity to light etc...
I still have a low-grade headache. Maybe because I'm tired and a little tense or because of the Remeron 15mg (upping to 30 mg in a week) which my pdoc switched me to. I've been on this med before and it did help my sleep. Anyway, this kind of headache is manageable.
The SE's of the Wellbutrin have lessened a bit. Still a little tremor. The chills are pretty much gone. And the Remeron possibly couters the nausea and loss of appetite, which is a good thing (I just have to get through the morning 'hangover' feeling it gives me)

Autumn

#4 X-ray

X-ray

    Member

  • Member
  • PipPipPip
  • 164 posts
  • Gender:Male
  • Location:Sweden

Posted 24 March 2010 - 04:05 PM

Hi all,

A quick question : does anyone take Wellbutrin in combination with Trazodone and what are your experiences?
I upped my dose of Wellbutrin XL to 300mg about 2 weeks ago. So far it doesn't really differ with the 150mg. I still feel nauseous and have chills some of the time. Maybe I should give it another two weeks and see what happens...
The normal benzodiazepines don't help much with sleep for me (and are ofcourse highly addictive). My pdoc put me on Trazodone 100mg to help with sleep.
I started last night and decided to take 50mg first. I woke up this morning with an incredible headache, migraine-like (I don't get migraine headaches normally). I couldn't go to work today because of it. Does this sound familiar to anyone?
I tried calling my pdoc serveral times but she's probably not in today. I called my GP as well, who told me this combination of meds is being prescribed and shouldn't normally have bad interactions. Maybe it's just me having a bad reaction?

Some input anyone?

Thanks,
Autumn


Hi,

I tried trazodone last spring, took 50 mg on the first night.
I woke up in the middle of the night.

So I increased the dose to 100 mg on the second night.
I was completely knocked out, headache etc. (just like you!).

Your headache has nothing to do with Wellbutrin.
There are no interactions between trazodone and Wellbutrin.

Now I'm on a Wellbutrin/mirtazapine combo.
Perhaps I will try trazodone again in the near future.

Then I will take 75 mg of trazodone.
That dose should be just right for me.

Best regards,
X-ray




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users